Have been taking Depo Shot

Patient

Q: Since 2011 I have been taking the depo shot. My last shot was july of last year (2013) these past 4 months, my period has been normal (23 days apart and lasts about 6 days and they have been a normal flow) I was supposed to have my period last Thursday (4-17-14) but it only spotted the first day and only when I wiped. Is it possible that I could be pregnant?

Symptoms:  Moody (happy one minute, irritated the next for no reason) and very emotional
Very tired (barely want to do anything
Doctor

A:   Thank you for your query.
Delay in periods can be due to various reasons. Pregnancy is one among them. Only with this we cannot for sure say if it is pregnancy or not .It is better to opt for a home pregnancy test which will show whether you are pregnant or not .Sometimes menstrual cycle can be delayed due to stress,strain,hormonal imbalance or excessive weight gain or loss, over exercise etc also.
Hope that answers your query .Have a good day

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews